# SDR DALA2023010300012

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 72,498 hours, 33,665 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR HINGE FITTING, FWD FACE, 2ND FROM O/B STIFFENER LUG HAS A TOOLING MARK/GOUGE.   COMPLIED WITH PRI 604831-14AD REV 0, REV 1, REV 2, AND ER/A 604831-14AD REV ORIGINAL SECTION I.
